Об интегральной теореме о среднем

Ю.Г. Никоноров

Sibirskij matematiceskij zurnal (1993)

  • Volume: 34, Issue: 6, page 150-152
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Никоноров, Ю.Г.. "Об интегральной теореме о среднем." Sibirskij matematiceskij zurnal 34.6 (1993): 150-152. <http://eudml.org/doc/63628>.

author = {Никоноров, Ю.Г.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {integral mean value theorem; continuous function},
language = {rus},
number = {6},
pages = {150-152},
publisher = {Izd. AN SSSR},
title = {Об интегральной теореме о среднем},
url = {http://eudml.org/doc/63628},
volume = {34},
year = {1993},

AU - Никоноров, Ю.Г.
TI - Об интегральной теореме о среднем
JO - Sibirskij matematiceskij zurnal
PY - 1993
VL - 34
IS - 6
SP - 150
EP - 152
LA - rus
KW - integral mean value theorem; continuous function
UR - http://eudml.org/doc/63628
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.